# SDR SWAA2020022871765

- Difficulty date: February 8, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 867-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 867 TO BS. 947, RBL 21.  / R&R SUPPORT IAW SRM & DWG.
